# SDR YYFA20120717001

- Difficulty date: July 17, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED WITH TWO LOG ITEMS BOTH AFT PA INTERMITTENT, FORWARD INTERCOM TO FLIGHT DECK IS INTERMITTENT.
